# SDR DALA2019033002041

- Difficulty date: March 29, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN ON BEAM 5 CORNER AT FWD CARGO COMPARTMENT DOOR(CCD). NRC 00412: CRACK PAN ON BEAM 5 CORNER AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER SRM 52-30-02-2R-1. (LP #1007676)
